Document Type

Article

Publication Date

6-12-2002

Abstract

We obtain higher derivative generalizations of the Schwarz-Pick inequality for analytic self-maps of the unit disk as a consequence of recent characterizations of boundedness and compactness of weighted composition operators between Bloch-type spaces.

Citation/Publisher Attribution

B. MacCluer, K. Stroethoff and R. Zhao: Generalized Schwarz-Pick estimates, Proc. Amer. Math. Soc., 131(2003), 593-599.

Publisher Statement

First published in Proceedings of the American Mathematical Society in 2003, published by the American Mathematical Society

Included in

Mathematics Commons

Share

COinS